Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two theorems concerning functions holomorphic on multiply connected domains


Author: E. L. Stout
Journal: Bull. Amer. Math. Soc. 69 (1963), 527-530
DOI: https://doi.org/10.1090/S0002-9904-1963-10981-7
MathSciNet review: 0150274
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930. MR 117349
  • 2. L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 141789
  • 3. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 133008
  • 4. W. Rudin, Analytic functions of class H, Trans. Amer. Math. Soc. 78 (1955), 46-66. MR 67993
  • 5. A. Hurwitz and R. Courant, Funktionentheorie, Springer, Berlin, 1922.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10981-7

American Mathematical Society